RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 2, Pages 181–193 (Mi fpm1796)  

Steady-state motion of a balancing robot with two coaxial deformable wheels

P. A. Kruchinin, A. A. Laskin

Lomonosov Moscow State University

Abstract: At present, the theory of wheeled robotic systems is being actively developed. In modeling the motion of wheeled robots, one mostly uses the classical nonholonomic motion model, which does not take into account the slip of deformable wheels. Meanwhile, for robots with deformable wheels nonholonomic models can be inadequate for the design and analysis of control algorithms. This can be the case for statically unstable balancing robots with coaxial wheels, similar in design with such vehicles as Segway. Thus, modeling the motion of a two-wheeled robot taking into account the possibility of wheels slip, and analysis of applicability of simplified models are of interest. Such models can be used to develop new control algorithms in active maneuvering, and for preliminary estimates of robustness of algorithms designed using approximate nonholonomic models. This paper focuses on modeling the motion of balancing robots, on analyzing their steady-state motion and on possibilities of their stabilization. It is shown that for models with deformable wheels in the steady-state motion the body has a forward pitch. Such a pitch is not found in most nonholonomic models.

Funding Agency Grant Number
Russian Science Foundation 14-50-00029


Full text: PDF file (509 kB)
References: PDF file   HTML file
UDC: 531.8

Citation: P. A. Kruchinin, A. A. Laskin, “Steady-state motion of a balancing robot with two coaxial deformable wheels”, Fundam. Prikl. Mat., 22:2 (2018), 181–193

Citation in format AMSBIB
\Bibitem{KruLas18}
\by P.~A.~Kruchinin, A.~A.~Laskin
\paper Steady-state motion of a balancing robot with two coaxial deformable wheels
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 2
\pages 181--193
\mathnet{http://mi.mathnet.ru/fpm1796}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1796
  • http://mi.mathnet.ru/eng/fpm/v22/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:63
    Full text:28
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020